# SDR C2XA01TY080

- Difficulty date: April 21, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 3,632 hours, 3,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RIGHT HAND OMEGA BEAM TOP CAP BETWEEN FRAMES 18 AND 22 WAS FOUND GOUGED AND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE OMEGA BEAM TOP CAP IAW EMB-135 SRM-51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
